Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Are fainting spells and head paresthesia due to PICA?

User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 2006
Answered : 2012 Questions
Question
im a 36 yr old female. october of this year i had a vetrebral artery dissection and 5 strokes in the PICA. im still feeling head tingling/numbness and feeling of passing out. whats causing this and will it go away?
Wed, 9 May 2018 in Brain and Spine
 
 
Answered by Dr. Neeraj Kumar 2 hours later
Brief Answer:
Get examined by a neurologist and get investigated if required

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
In vertebral artery territory ataxia, vertigo, weakness and dizziness is common.
These symptoms may persist for few months after the stroke event.
In case, intermittent period was absolutely normal, then possibility of another stroke should be considered.
Continue all medications and get examined by a neurologist if symptoms have worsened for newly appeared.
Anti-vertigo medications like cinnarizine or betahistine can be tried too.
Hope you found the answer helpful.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor